Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 7, NWS Fort Worth, TX

March 27, 2014Collin County, Hunt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 27, 2014, 8:07 PM CDT for Collin County, Hunt County, Texas. It was in force for 68 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2014, 8:07 PM CDT (01:07 UTC)
Expired
Mar 27, 2014, 9:15 PM CDT
In force
68 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 114 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 8:18 PM CDTHAIL 1.5Mckinney, TX$$
Mar 27, 8:24 PM CDTHAIL 0.75Princeton, TXPRINCETON
Mar 27, 8:24 PM CDTHAIL 1Princeton, TXQUARTER SIZED HAIL IN PRINCETON FROM 824-830 PM
Mar 27, 8:43 PM CDTHAIL 0.75Farmersville, TXREPORTED VIA MPING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
3336 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WUUS54 KFWD 280107
SVRFWD
TXC085-231-280215-
/O.NEW.KFWD.SV.W.0007.140328T0107Z-140328T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CDT THU MAR 27 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 915 PM CDT

* AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  MCKINNEY...MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOWRY CROSSING AROUND 815 PM...
  PRINCETON AROUND 820 PM...
  FARMERSVILLE AROUND 840 PM...
  CELESTE AROUND 905 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3310 9612 3309 9671 3326 9675 3336 9639
      3334 9634 3337 9615
TIME...MOT...LOC 0108Z 259DEG 24KT 3319 9662

$$
4 follow-up statements
626 
WWUS54 KFWD 280119
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
819 PM CDT THU MAR 27 2014

TXC085-231-280215-
/O.CON.KFWD.SV.W.0007.000000T0000Z-140328T0215Z/
HUNT TX-COLLIN TX-
819 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EAST CENTRAL COLLIN AND NORTHWESTERN HUNT COUNTIES...

AT 819 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW
HOPE...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRINCETON AROUND 825 PM CDT...
  BLUE RIDGE AND FARMERSVILLE AROUND 840 PM CDT...
  CELESTE AROUND 905 PM CDT...

LAT...LON 3310 9612 3316 9661 3322 9663 3336 9639
      3334 9638 3334 9634 3337 9615
TIME...MOT...LOC 0119Z 258DEG 23KT 3321 9655

$$
505 
WWUS54 KFWD 280136
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT THU MAR 27 2014

TXC085-231-280215-
/O.CON.KFWD.SV.W.0007.000000T0000Z-140328T0215Z/
HUNT TX-COLLIN TX-
836 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EAST CENTRAL COLLIN AND WEST CENTRAL HUNT COUNTIES...

AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTHEAST OF PRINCETON...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CELESTE AROUND 910 PM CDT...

LAT...LON 3315 9649 3320 9652 3325 9648 3333 9615
      3310 9612
TIME...MOT...LOC 0137Z 258DEG 23KT 3323 9641

$$
210 
WWUS54 KFWD 280206
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT THU MAR 27 2014

TXC085-280216-
/O.CAN.KFWD.SV.W.0007.000000T0000Z-140328T0215Z/
COLLIN TX-
906 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLLIN COUNTY IS
CANCELLED...

LAT...LON 3329 9615 3310 9612 3312 9630 3321 9630
      3325 9629
TIME...MOT...LOC 0206Z 266DEG 22KT 3320 9622

$$

TXC231-280215-
/O.CON.KFWD.SV.W.0007.000000T0000Z-140328T0215Z/
HUNT TX-
906 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WEST CENTRAL HUNT COUNTY...

AT 906 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER WEST
CENTRAL HUNT COUNTY...MOVING EAST AT 25 MPH.

LAT...LON 3329 9615 3310 9612 3312 9630 3321 9630
      3325 9629
TIME...MOT...LOC 0206Z 266DEG 22KT 3320 9622

$$
851 
WWUS54 KFWD 280214
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT THU MAR 27 2014

TXC231-280223-
/O.EXP.KFWD.SV.W.0007.000000T0000Z-140328T0215Z/
HUNT TX-
914 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HUNT COUNTY
EXPIRES AT 915 PM CDT...

AT 913 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

LAT...LON 3329 9615 3310 9612 3312 9630 3321 9629
      3325 9629
TIME...MOT...LOC 0213Z 266DEG 22KT 3320 9617

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:46 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Mar 27, 6:46 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT THU MAR 27 2014

.AVIATION...
/00Z TAFS/

CONCERNS...RETURN OF IFR CIGS OVERNIGHT AND POTENTIAL FOR THUNDER
FRIDAY AFTERNOON.

WIND SPEEDS WILL FINALLY DIMINISH WITHIN AN HOUR AND DROP BELOW 10
KTS THIS EVENING. TWO DRYLINES CURRENTLY BISECT TARRANT COUNTY
WITH SOUTHWEST WINDS AT KFTW AND NORTHWEST WINDS AT KAFW. EXPECT
THE WINDS AT THESE TWO SITES TO RETURN TO A SOUTH DIRECTION THIS
EVENING AS THE DRYLINES RETREAT BACK TO THE WEST. THERE IS SOME
DISCREPANCY AMONG IF MVFR/IFR CIGS WILL RETURN TO THE I-35
CORRIDOR OVERNIGHT. WITH THE DRYLINE REMAINING WEST OF THE TAF
SITES...WILL CONTINUE TO MENTION LOW CIGS RETURNING TO THE
AIRPORTS BUT WILL PUSH THE RETURN TIME BACK TO AROUND 09Z. WITH
LIGHT WINDS EXPECTED OVERNIGHT AND A VERY HUMID ATMOSPHERE STILL
IN PLACE...IFR CIGS ARE LIKELY WITH BASES BETWEEN 400-1000 FEET.
AREAS OF FOG WILL LIKELY DEVELOP WITH 3-5SM BR. CEILINGS WILL
START TO LIFT LATE FRIDAY MORNING WITH VFR CONDITIONS DURING THE
AFTERNOON HOURS.

A STRONG SHORTWAVE CURRENTLY OVER SOUTHERN CALIFORNIA WILL BE
CROSSING THE REGION FRIDAY AFTERNOON AND FORECAST SOUNDINGS
INDICATE AN UNSTABLE AND LIKELY UNCAPPED ATMOSPHERE WITH DECENT
LAPSE RATES ALOFT. THIS SUPPORTS A THUNDER THREAT DURING THE
AFTERNOON HOURS AS THE SHORTWAVE PROVIDES SUFFICIENT LIFT. SEVERE
STORMS CANNOT BE RULED OUT AT THE AIRPORTS WITH A THREAT FOR HAIL
AND DAMAGING WINDS. A COLD FRONT WILL MOVE THROUGH THE METROPLEX
TAF SITES AROUND 22Z AND KACT CLOSER TO 00Z. THUNDERSTORMS WILL
CONTINUE TO BE A THREAT IN THE METROPLEX THROUGH 00Z...EVEN BEHIND
THE FRONT. NORTHWEST TO NORTH WINDS WILL OCCUR BEHIND THE FRONT.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 311 PM CDT THU MAR 27 2014/
AN UPPER LEVEL TROUGH CAN BE SEEN ON THE LATEST WATER VAPOR LOOP
LIFTING NORTHEAST FROM THE CENTRAL PLAINS TOWARDS THE GREAT LAKES.
A DEEP SURFACE CYCLONE IS FOLLOWING ALONG A SIMILAR PATH BENEATH
THE UPPER TROUGH...AND THE RESULTING FLOW IS SENDING A COLD FRONT
SOUTHWARD TOWARDS NORTH TEXAS. BOTH THE FRONT AND FORCING FOR
ASCENT ASSOCIATED WITH THE UPPER LEVEL TROUGH WILL REMAIN WELL
NORTH OF NORTH TEXAS THIS EVENING. ANY SURFACE FOCUS FOR
CONVECTION WILL BE ASSOCIATED WITH A DRYLINE...WHICH WAS
ENCROACHING ON THE I-35 CORRIDOR THIS AFTERNOON. ISOLATED
THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH SUNSET THIS EVENING
ALONG THE DRYLINE...WITH THE BETTER CHANCES FOR CONVECTION WELL
EAST OF THE DRYLINE WHERE MOISTURE LEVELS ARE HIGHER AND WEAK
ASCENT FROM THE SOUTHERN EXTENT OF THE PLAINS SYSTEM WILL RESIDE.
THOUGH COVERAGE WILL BE LOW DUE TO VEERING SURFACE WINDS AND A
LINGERING CAP OVERHEAD...CAPE OF 1500 TO 2000 J/KG ENSURES THAT
ANY STORMS THAT DEVELOP COULD BECOME STRONG TO POSSIBLY SEVERE
WITH HAIL AND DAMAGING WINDS. WEST OF THE DRYLINE...HIGH FIRE
DANGER WILL CONTINUE FOR A FEW MORE HOURS BEFORE TEMPERATURES FALL
AND WINDS DECREASE AFTER SUNSET.

THE FRONT WILL CROSS THE RED RIVER TONIGHT AND SAG SLOWLY SOUTH
TO NEAR THE I-20 CORRIDOR AROUND NOON FRIDAY...WITH THE DRYLINE
EXTENDING SOUTHWEST FROM THE FRONT ACROSS THE SOUTHWESTERN
COUNTIES BY NOON FRIDAY AS WELL. THESE BOUNDARIES SHOULD BOTH SERVE
AS A FOCUS FOR CONVECTION AS A SECOND UPPER LEVEL TROUGH PASSES
OVERHEAD. THIS FEATURE IS CURRENTLY OVER SOUTHERN CALIFORNIA AND
WILL MOVE QUICKLY EASTWARD INTO THE DESERT SOUTHWEST
TONIGHT...THEN ACROSS TEXAS TOMORROW. SUFFICIENT INSTABILITY WILL
BE PRESENT ONCE AGAIN WITH SLIGHTLY BETTER UPPER LEVEL SUPPORT IN
PLACE...AND ANY STORM THAT DEVELOPS MAY BECOME STRONG TO POSSIBLE
SEVERE. THE BEST CHANCES WILL AGAIN BE OVER THE EAST AND SOUTHEAST
COUNTIES WHERE THE HIGHEST MOISTURE LEVELS / 1 INCH OR GREATER
PWATS / WILL BE LOCATED. THE EXTENT OF THE CONVECTION IS SOMEWHAT
OF A QUESTION MARK...WITH NAM12 BEING AGGRESSIVE AND THE GFS MUCH
MORE PASSIVE AND FARTHER EAST WITH THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS. HIGHER COVERAGE THAN TODAY WOULD MAKE SENSE BASED
ON THE ADDITION OF THE COLD FRONT AND THE CLOSER PROXIMITY OF THE
UPPER LEVEL TROUGH. THIS MAY BE NEGATED THOUGH IF THE UPPER LEVEL
FEATURE MOVES ACROSS PRIOR TO PEAK HEATING...LEAVING US IN THE
SUBSIDENT REGION BY AFTERNOON. WE WILL MAINTAIN THE 40 POPS IN THE
EAST ZONES FOR FRIDAY...LOWERING TO 20 IN THE CENTRAL ZONES
INCLUDING THE DALLAS-FORT WORTH METROPLEX FOR NOW.

THIS SYSTEM WILL MOVE EAST OF THE REGION TOMORROW NIGHT...BRINGING
UPPER RIDGING...WIDESPREAD SUBSIDENCE AND NICE WEATHER TO NORTH
TEXAS FOR THE WEEKEND. PLENTIFUL SUN WILL ALLOW HIGH TEMPERATURES
TO CLIMB INTO THE MID AND UPPER 70S... WITH MOSTLY CLEAR SKIES
ALLOWING NIGHT TIME LOWS TO DROP INTO THE MID AND UPPER 40S. A
WEAK DISTURBANCE WILL MOVE ACROSS THE SOUTHERN PLAINS ON
MONDAY...BRINGING AN INCREASE IN CLOUDS BUT LITTLE IN THE WAY OF
PRECIPITATION. MODELS CONTINUE TO ADVERTISE A STRONGER UPPER
TROUGH DEEPENING OVER THE 4-CORNERS REGION WEDNESDAY...WHICH
SHOULD BRING A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS DURING
THE MIDDLE PART OF NEXT WEEK.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  57  79  48  76  49 /  20  20   5   0   0
WACO, TX              59  82  49  77  48 /  20  30  10   0   0
PARIS, TX             60  76  45  73  45 /  40  30  20   0   0
DENTON, TX            53  77  45  75  44 /  20  10   5   0   0
MCKINNEY, TX          57  78  46  75  45 /  20  20  10   0   0
DALLAS, TX            59  79  49  76  50 /  20  20  10   0   0
TERRELL, TX           60  80  47  75  46 /  30  30  20   0   0
CORSICANA, TX         62  81  49  76  47 /  30  30  20   0   0
TEMPLE, TX            60  82  50  78  48 /  20  30  10   0   0
MINERAL WELLS, TX     51  80  45  77  44 /  10  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

82/69
Hazardous weather outlook, Mar 27, 7:03 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
703 PM CDT THU MAR 27 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281730-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
703 PM CDT THU MAR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS THROUGH EARLY EVENING ALONG AND
EAST OF A GAINESVILLE TO FORT WORTH TO LAMPASAS LINE. SOME OF THE
STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY EVENING
ALONG AND EAST OF A SHERMAN TO COMANCHE LINE. SOME STORMS EAST OF
A PARIS TO KILLEEN LINE FRIDAY AFTERNOON AND EVENING MAY BECOME
STRONG TO SEVERE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING
WINDS.

ELEVATED FIRE WEATHER CONDITIONS MAY OCCUR SUNDAY AFTERNOON ALONG
AND WEST OF A LINE FROM NOCONA TO LAMPASAS.

THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY NIGHT THROUGH
WEDNESDAY ACROSS ALL OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING EAST OF A
GAINESVILLE TO FORT WORTH TO LAMPASAS LINE.

82/JLD

In the hours before

Special weather statement, Mar 27, 8:02 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT THU MAR 27 2014

TXZ104-280130-
COLLIN TX-
802 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COLLIN COUNTY

AT 802 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES EAST OF MCKINNEY...MOVING NORTHEAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE MCKINNEY AND PRINCETON.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3334 9638 3335 9633 3335 9629 3323 9630
      3315 9664 3322 9671 3340 9639 3339 9639
TIME...MOT...LOC 0102Z 247DEG 25KT 3325 9651

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 8:02 PM CDTSpecial Weather StatementFWDCollin28 min
Mar 27, 9:52 PM CDTSpecial Weather StatementFWDHopkins23 min
Mar 28, 12:29 PM CDTSpecial Weather StatementFWDComanche31 min
Mar 28, 12:45 PM CDTSevere Thunderstorm WarningFWDComanche, Erath60 min
Mar 28, 12:53 PM CDTSpecial Weather StatementFWDMills37 min
Mar 28, 12:59 PM CDTSpecial Weather StatementFWDLampasas31 min
Mar 28, 1:05 PM CDTSevere Thunderstorm WarningFWDCoryell, Lampasas55 min
Mar 28, 1:18 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Somervell57 min
Mar 28, 1:48 PM CDTSpecial Weather StatementFWDSomervell27 min
Mar 28, 1:58 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas62 min
Mar 28, 2:15 PM CDTSevere Thunderstorm WarningFWDBosque, Ellis, Hill, Johnson, Somervell60 min
Mar 28, 2:18 PM CDTSevere Thunderstorm WarningFWDLampasas42 min
Mar 28, 2:45 PM CDTSevere Thunderstorm WarningFWDBell60 min
Mar 28, 2:48 PM CDTSpecial Weather StatementFWDJohnson27 min
Mar 28, 2:51 PM CDTSevere Thunderstorm WarningFWDCoryell, McLennan54 min
Mar 28, 3:03 PM CDTSpecial Weather StatementFWDFannin27 min
Mar 28, 3:07 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt68 min
Mar 28, 3:14 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson61 min
Mar 28, 3:32 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam58 min
Mar 28, 3:39 PM CDTSevere Thunderstorm WarningFWDBosque, Ellis, Hill, Limestone, McLennan, Navarro66 min
Mar 28, 3:41 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar64 min
Mar 28, 3:46 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis59 min
Mar 28, 4:23 PM CDTSevere Thunderstorm WarningFWDFalls, Milam, Robertson67 min
Mar 28, 4:29 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt61 min
Mar 28, 4:38 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis, Hopkins, Hunt, Kaufman and 3 more67 min
Mar 28, 4:41 PM CDTSevere Thunderstorm WarningFWDEllis, Freestone, Hill, Limestone, Navarro64 min
Mar 28, 4:44 PM CDTFlash Flood WarningFWDDelta, Fannin, Hunt3 hr
Mar 28, 4:57 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson63 min
Mar 28, 5:08 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar37 min
Mar 28, 5:31 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon59 min
Mar 28, 5:42 PM CDTSpecial Weather StatementFWDHenderson33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.